# SDR AALA20120128TUL03

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 54,914 hours, 26,509 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BOI - INFLIGHT DFW-SEA.  CREW REPORTED LEFT ENGINE OIL TEMP HIGH.  PERFORMED IN FLIGHT ENGINE SHUTDOWN, (SINGLE ENGINE TIME 15 MIN).  EMERGENCY DECLARED FLIGHT DIVERTED BOI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL TEMPERATURE SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
